# SDR DALA2021081104590

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 CORROSION LOWER SILL LH SIDE AT LEVEL OF STR 23 LH AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER A320 SRM 53-41-14. (1906891)
